On Deligne's conjecture for Hilbert motives over totally real number fields

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this article we prove that if Deligne's conjecture holds for motives associated to Hubert modular forms of weight at least 3, then Deligne's conjecture holds for arbitrary base change to totally real number fields of motives associated to Hilbert modular forms of weight at least 3.

Original languageEnglish
Pages (from-to)75-81
Number of pages7
JournalKyoto Journal of Mathematics
Volume50
Issue number1
DOIs
Publication statusPublished - 2010 Jan 1

Fingerprint

Number field
Hilbert
Hilbert Modular Forms
Base Change
Modular Forms
Arbitrary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{efb4341b635943e18c86b77f84253ae9,
title = "On Deligne's conjecture for Hilbert motives over totally real number fields",
abstract = "In this article we prove that if Deligne's conjecture holds for motives associated to Hubert modular forms of weight at least 3, then Deligne's conjecture holds for arbitrary base change to totally real number fields of motives associated to Hilbert modular forms of weight at least 3.",
author = "Cristian Virdol",
year = "2010",
month = "1",
day = "1",
doi = "10.1215/0023608X-2009-005",
language = "English",
volume = "50",
pages = "75--81",
journal = "Kyoto Journal of Mathematics",
issn = "0023-608X",
publisher = "Kyoto University",
number = "1",

}

On Deligne's conjecture for Hilbert motives over totally real number fields. / Virdol, Cristian.

In: Kyoto Journal of Mathematics, Vol. 50, No. 1, 01.01.2010, p. 75-81.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On Deligne's conjecture for Hilbert motives over totally real number fields

AU - Virdol, Cristian

PY - 2010/1/1

Y1 - 2010/1/1

N2 - In this article we prove that if Deligne's conjecture holds for motives associated to Hubert modular forms of weight at least 3, then Deligne's conjecture holds for arbitrary base change to totally real number fields of motives associated to Hilbert modular forms of weight at least 3.

AB - In this article we prove that if Deligne's conjecture holds for motives associated to Hubert modular forms of weight at least 3, then Deligne's conjecture holds for arbitrary base change to totally real number fields of motives associated to Hilbert modular forms of weight at least 3.

UR - http://www.scopus.com/inward/record.url?scp=77953765132&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77953765132&partnerID=8YFLogxK

U2 - 10.1215/0023608X-2009-005

DO - 10.1215/0023608X-2009-005

M3 - Article

AN - SCOPUS:77953765132

VL - 50

SP - 75

EP - 81

JO - Kyoto Journal of Mathematics

JF - Kyoto Journal of Mathematics

SN - 0023-608X

IS - 1

ER -